# SDR AALA2018050109031

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 71,011 hours, 26,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST,  THE EXTERIOR LOAD AFT AND INTERIOR LOAD AFT 13WLP LIGHTS FLASHING.  REPLACED EMERGENCY LIGHTS 32WL, 90WL7, 90WL8, 44WL AND EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM 33-51-00.
